CSN Login
Members Online: 11

problems with the liver

andreea
Posts: 5
Joined: Jul 2005

hello! thank u all who answer my mail!
There is a new problem that has occured during the treatment for colon cancer, at my boyfriend"s father. He has problems with the liver, cause he has an yellow color at the face, and he is very agitated also.
please tell me what he can do , or what drugs he can take to feel better!
that means that the liver was also affected by the colon cancer, or is just a side effect of the treatement( the chemoradiations)(he hasn't done the surgery yet)

thank u again

CAMaura
Posts: 719
Joined: Feb 2005

HI Andreea,

I don't know the full situation here.....but if he is on Chemo, the chemicals can build-up in his system. The can affect his liver causing jaundice and general discomfort/aggitation.....but this is something that shouldn't be happening.....
Is he under a doctors care for these sife effects? If not, I would have you him or your boyfriend call the doc ASAP....
Our bodies can be strong but also quite fragile in terms of how much we can tolerate.
Best of luck.
Cheers,
Maura

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network